# SDR DALA1150116306

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 93,330 hours, 11,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY LIGHT AFT OF DOOR 1L LAVATORY THROUGH DOOR 2L WILL NOT ILLUMINATE.  MAINTENANCE RECONNECTED THE WIRING CONNECTOR AT 10AB.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS RECONNECTED.
